A 24-year-old male asked:
Disclaimer

why do i feel a burning sensation in my stomach? it makes loud noises and i don't feel hungry. and it is mostly everday now

1 doctor answer
Dr. Donald Jacobson
39 years experience Psychiatry
Stomach irritation: I see that you're on advil .I would recommend that you stop that and switch to tylenol (acetaminophen). You may have either caused gastritis which is inflammation of the stomach or even worse an ulcer by using advil . I recommend that you set up an appointment with your family practitioner for an appropriate work-up. In the meanwhile i would recommend that you get either Prilosec or Pepcid over-the-counter to start the healing process. If you find any signs of dark tarry stool that is extremely smelly or developany blood in your stool then i would recommend that you go to the er. The same holds true if you develop any severe abdominal pain that lasts for four hours or more. Best wishes.
Answered on Oct 24, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 22-year-old female asked:
Dr. Olakitan Akinjagunla
Specializes in Internal Medicine
Gastritis: This condition is quite common and usually responds to over the counter medication,stopping the use of NSAIDs such as motrin(ibuprofen) or aleve, (nap ... Read More
1
1 comment
A 36-year-old male asked:
Dr. Victor Bonuel
37 years experience Internal Medicine
?gastritis: Yo may have hyperacidity. You can try over the counter antacids and/or omeprazole. Be tested for h pylori antibody by yourdr. Cut back or avoid i ... Read More
8
8 thanks
A female asked:
Dr. Michael Kleerekoper
50 years experience Endocrinology
Stomach: It may sound strange to you but I strongly suggest that you get an appointment to see a Psychologist. After your first visit the Psychologist may need ... Read More
A 32-year-old female asked:
Dr. Tracy Berg
31 years experience General Surgery
Can be: Gastritis can be the source of burning sensation and is typically treated with antacids or medications that coat your stomach, protecting it from the ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month